# SDR DALA2021081804785

- Difficulty date: August 5, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,362 hours, 24,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CORROSION PASSENGER CREW DOOR 841 LOCATED ON BOLT OF HANDLE AREA IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED BOLT OF PASSENGER CREW DOOR 841 AT AREA OF EXTERNAL CONTROL HANDLE AS PER A320 FAM AMM 52-11.(1900535)
